# SDR DALA2023080406328

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 85,410 hours, 39,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0662 SEAT 1C EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RESEATED CONNECTOR UNDER SEAT, ALL CKS GOOD IAW B757 AMM 33-51. OK FOR SVC. (4109791)
